# SDR DHL2005743502

- Difficulty date: December 15, 2004
- Submitted: February 5, 2005
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 606549
- Condition: Corroded
- Location: Fuselage
- Part time: 38,430 hours, 25,675 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LEFT SIDE, CENTER OF I/B SEAT TRACK CORROSION BS 720E.  REMOVED CORROSION.  REMOVED .065 ORIG THICKNESS .485 REMAINING MAT`L.  FOUND OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 3.  REMOVED SEAT TRACK MAT`L. ID 60-6549 7128T6511 PO NR 0331976 IAW SRM B727 53-10-2.  FAB MAT`L, HOLES DRILLED, COUNTERSUNK, DEBURRED IAW B727 SRM 51-20-2 FIG 1.  ALODINED AND PRIMED IAW B727 SRM 51-10-2.  SEAT TRACK INSTALLED IAW B727 SRM 53-10-2.
